| |
| SEMICLASSICAL LIMIT TO THE GENERALIZED NONLINEAR SCHR\"{O}DINGER EQUATION |
| Boling Guo and Guoquan Qin |
| 2018,34(3):221-243 [Abstract(553)] [View PDF 143.42 K (781)] |
| |
| THREE KIRCHHOFFIAN INDICES OF THE CACTUS GRAPHS |
| Ailian Chen and Minyin Yang |
| 2018,34(3):244-262 [Abstract(500)] [View PDF 277.79 K (1358)] |
| |
| ON $q$-WIENER INDEX OF UNICYCLIC GRAPHS |
| Xing Feng, Jianping Ou and Shaihua Liu |
| 2018,34(3):263-268 [Abstract(434)] [View PDF 71.81 K (739)] |
| |
| SOME LIMIT PROPERTIES AND THE GENERALIZED AEP THEOREM FOR NONHOMOGENEOUS MARKOV CHAINS |
| Ping Hu and Zhongzhi Wang |
| 2018,34(3):269-284 [Abstract(475)] [View PDF 111.46 K (674)] |
| |
| EXISTENCE OF PERIODIC SOLUTION FOR A KIND OF THIRD-ORDER GENERALIZED NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATION WITH VARIABLE PARAMETER |
| A.M. Mahmoud and E.S. Farghaly |
| 2018,34(3):285-301 [Abstract(455)] [View PDF 123.23 K (569)] |
| |
| PARALLEL COMPUTING METHOD OF PURE ALTERNATIVE SEGMENT EXPLICIT-IMPLICIT DIFFERENCE SCHEME FOR NONLINEAR LELAND EQUATION |
| Ruifang Yan, Xiaozhong Yang and Shuzhen Sun |
| 2018,34(3):302-318 [Abstract(509)] [View PDF 205.46 K (770)] |
| |
| ON THE CONDITIONAL EDGE CONNECTIVITY OF ENHANCED HYPERCUBE NETWORKS |
| Yanjuan Zhang, Hongmei Liu and Dan Jin |
| 2018,34(3):319-330 [Abstract(556)] [View PDF 120.07 K (635)] |
| |